Alert archive / South Carolina / Tornado Warnings in 2019
Tornado Warning 11, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Sep 5, 2019, 4:01 AM EDT for Horry County, South Carolina. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2019, 4:01 AM EDT (08:01 UTC)
- Expired
- Sep 5, 2019, 4:30 AM EDT
- In force
- 29 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.0 in
County Horry County, SC
The radar
The Wilmington radar (KLTX), 57 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 8.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 352 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.2
The text
As transmitted.
145
WFUS52 KILM 050801
TORILM
SCC051-050830-
/O.NEW.KILM.TO.W.0011.190905T0801Z-190905T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
401 AM EDT Thu Sep 5 2019
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
South central Horry County in northeastern South Carolina...
* Until 430 AM EDT.
* At 400 AM EDT, a confirmed waterspout was located just offshore
near Myrtle Beach, moving west at 40 mph.
HAZARD...Tornado.
SOURCE...Doppler Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornado will be near...
Myrtle Beach and Myrtle Beach Airport around 410 AM EDT.
Forestbrook and Nixonville around 415 AM EDT.
Red Hill, Socastee and Horry Georgetown Technical College Conway
Campus around 420 AM EDT.
Hickory Grove, Coastal Carolina University, Bucksville and
Bucksport around 425 AM EDT.
Other locations impacted by this tornado include Conway Medical
Center, Grand Strand Regional Medical Center and Lighthouse Care
Center Of Conway.
This includes SC Highway 31 between mile markers 5 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wilmington.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3368 7913 3390 7900 3378 7875 3372 7884
3363 7895
TIME...MOT...LOC 0800Z 112DEG 33KT 3370 7879
TORNADO...OBSERVED
HAIL...0.00IN
$$
MCK2 follow-up statements
559
WFUS52 KILM 050806 CCA
TORILM
SCC051-050830-
/O.COR.KILM.TO.W.0011.190905T0801Z-190905T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
406 AM EDT Thu Sep 5 2019
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
South central Horry County in northeastern South Carolina...
* Until 430 AM EDT.
* At 406 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Myrtle Beach, moving west at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Myrtle Beach Airport around 410 AM EDT.
Forestbrook and Nixonville around 415 AM EDT.
Red Hill, Socastee, Hickory Grove, Coastal Carolina University,
Horry Georgetown Technical College Conway Campus and Bucksville
around 425 AM EDT.
Other locations impacted by this tornadic thunderstorm include Conway
Medical Center, Grand Strand Regional Medical Center and Lighthouse
Care Center Of Conway.
This includes SC Highway 31 between mile markers 5 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wilmington.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3368 7913 3390 7900 3378 7875 3372 7884
3363 7895
TIME...MOT...LOC 0806Z 112DEG 33KT 3370 7879
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
MCK061
WWUS52 KILM 050835
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
435 AM EDT Thu Sep 5 2019
SCC051-050844-
/O.EXP.KILM.TO.W.0011.000000T0000Z-190905T0830Z/
Horry SC-
435 AM EDT Thu Sep 5 2019
...THE TORNADO WARNING FOR SOUTH CENTRAL HORRY COUNTY HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire. However heavy
rain is still possible with this thunderstorm.
A Tornado Watch remains in effect until 400 PM EDT for northeastern
South Carolina.
LAT...LON 3368 7913 3390 7900 3378 7875 3372 7884
3363 7895
TIME...MOT...LOC 0834Z 112DEG 33KT 3379 7907
$$
MCKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Sep 5, 1:21 AM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Sep 5, 1:21 AM EDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
121 AM EDT Thu Sep 5 2019
.SYNOPSIS...
Outer rainbands of Dorian, will affect the area through tonight,
bringing increasing rain, before periods of heavy rain arrive
with Dorian on Thursday. Dorian will pass closest to the
Carolina coasts Thursday afternoon into Thursday night. Damaging
winds and storm surge flooding are expected along the coast
with the storm. Dry weather is expected as Dorian tracks off to
the northeast over the weekend. A cold front may cross the area
early to middle of next week.
&&
.NEAR TERM /THROUGH FRIDAY/...
Flood Watch begin time 800 PM, bulk of rainfall set for Thursday,
but an element of rain-band training sets up a non-zero chance of
localized flooding woes as soon as tonight.
High Surf Advisory encompasses entire coast of NE SC and SE NC, even
north of the large sand bar coined 'frying pan shoals' as amplifying
long period waves towering 12-14 feet offshore, will curl into the
surf zone, producing breakers in excess of 8 feet, even accounting
for sea bottom friction, same true for the NE SC surf-zone.
Several lightning strikes evident in landward migrating rain-bands
and isolated TSTMs will be carried beginning late tonight for our
land zones.
Tropical tornadoes, spawned by rotating showers or an isolated TSTM
not an immediate concern, but after 9z/4am tonight, favorable 925-
850 millibar helicity fields begin to expand from S to N and a non-
zero chance of a spin up tornado near the coast into very early
Thursday.
10 inches of rainfall being advertised for portions of the coast,
isolated 12 inches suggested by the WPC, 2-5 inches well inland and
I-95 corridor the Dorian rainfall expectation.
Coastal flooding may be significant Thursday, as the onshore wind
component, large and fast move wave energy, heavy rainfall, and
astronomical tides a line-up. These ingredients teaming may very
well submerge beach roads across the area.
While rivers are currently well below flood thresholds, significant
rises this week may send a few rivers above flood stage next week,
notably the NE Cape Fear River around Burgaw, and the Waccamaw River
at Conway.
&&
.SHORT TERM /FRIDAY NIGHT/...
Lingering rain or clouds Fri morning will dissipate as Dorian
tracks off to the northeast through Fri. Dorian will get
absorbed into h5 trough with some lingering shortwave energy
rotating around across the Carolinas through Fri morning. This
could kick up a lingering shower into Fri aftn, but overall,
expect plenty of dry air and subsidence on the back end to
produce clearing and fair weather into the weekend. Temps will
run near to slightly below climo Fri and around climo Fri night.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Expect plenty of dry air and subsidence on the back end of
Dorian to produce fair weather through the weekend. Ridge
building up through the Southeast in the mid to upper levels
will keep shwrs at bay until early to mid week next week when a
front drops down form the north. This front should produce some
spotty or localized shwrs Tues through mid week, but upper
ridge should limit this activity. Temperatures above normal
through the weekend, drop closer to normal next week.
&&
.AVIATION /05Z THURSDAY THROUGH MONDAY/...
Outer bands of Dorian beginning to impact the terminals. Heavy rain
with subsequent MVFR conditions have enveloped CRE/MYR, approaching
FLO as the storm moves toward the north. Heavy rain will continue
and IFR ceilings will likely develop at all terminals by morning.
Winds will continue to increase as the cyclone approaches the NE SC
coast by late tomorrow morning. Heaviest rain and winds will occur
in the late afternoon hours and into the early evening. Expect
stronger wind speeds and +RA/+TSRA along the coast.
Extended...Impacts from Hurricane Dorian likely to bring
MVFR/IFR/LIFR conditions to the area terminals thru Friday,
especially along the coast. VFR conditions expected late Friday
through the weekend.
&&
.MARINE...
'Hurricane Warning' coastal waters and offshore, worsening trends a
certainty now, growing large waves, windy chaos, boats should be
well secured. Seas to peak between 25-30 feet across the outer
waters combining wind-waves and swell, a life threatening regime.
Even as Dorian departs, threats lingers, in large swell, and blow
out, low-water tides, as a very strong offshore wind rips seaward.
Heavy rainfall will reduce marine vsbys to 1NM or less beginning
tonight, persisting through Thursday.
Dangerous marine conditions will improve for the weekend
following the exit of Hurricane Dorian. Winds will become
offshore out of the NW initially Fri morning up to 25 to 35 kts,
but will rapidly weaken through Fri. As Dorian was trending a
bit slower to lift out of area, winds and seas may take a
little longer to diminish on back end of Dorian as it tracks off
to the northeast on Fri. Overall, expect backing winds, but
remaining around 10 kts through much of the weekend with seas dropping
below headline criteria in the late afternoon/early evening on
Fri and remaining down below 3 ft for the weekend. Expect a mix
of weakening east-southeast swell around 10 seconds and a
southerly wind wave around 4 seconds.
&&
.TIDES/COASTAL FLOODING...
The combined impacts of tides, incoming large waves, strong
onshore winds, and storm surge, will lead to coastal flooding
and noticeable erosion of sand, and dune overwash as Dorian
tracks up the Southeast coast. This in conjunction with periods
of heavy rainfall, will lead to flooding along the coast and
barrier islands, including some beach roads. The greatest
impacts will be around the times of high tide on Thursday, both
in the early afternoon and overnight, after midnight. As Dorian
exits the area early Friday, strong off shore winds will
produce blowout tides during low tide Fri morning.
For the latest briefing on hurricane Dorian, please visit:
weather.gov/media/ilm/LatestBriefing.pdf
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Hurricane Warning for SCZ054>056-058-059.
Flash Flood Watch through Friday morning for SCZ017-023-024-
032-033-039-054>056-058-059.
Tropical Storm Warning for SCZ017-023-024-032-033-039.
High Rip Current Risk from 6 AM EDT this morning through this
evening for SCZ054-056.
High Surf Advisory until 5 AM EDT Friday for SCZ054-056.
Beach Hazards Statement from 6 AM EDT this morning through
this evening for SCZ054-056.
Storm Surge Warning for SCZ054-056.
NC...Hurricane Warning for NCZ105>110.
Flash Flood Watch through Friday morning for NCZ087-096-099-
105>110.
Tropical Storm Warning for NCZ087-096-099.
High Rip Current Risk from 6 AM EDT this morning through this
evening for NCZ106-108-110.
High Surf Advisory until 5 AM EDT Friday for NCZ110.
Beach Hazards Statement from 6 AM EDT this morning through
this evening for NCZ106-108-110.
Storm Surge Warning for NCZ106>108-110.
High Surf Advisory until noon EDT Friday for NCZ106-108.
MARINE...Hurricane Warning for AMZ250-252-254-256.
&&
SYNOPSIS...ILM
NEAR TERM...MJC
SHORT TERM...RGZ
LONG TERM...RGZ
AVIATION...21
MARINE...MJC/RGZ
TIDES/COASTAL FLOODING...ILMHazardous weather outlook, Sep 4, 5:05 PM EDT, 10 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 505 PM EDT Wed Sep 4 2019 AMZ250-252-254-256-052115- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 505 PM EDT Wed Sep 4 2019 ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ087-096-099-SCZ017-023-024-032-033-039-052115- Robeson-Bladen-Columbus-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg- 505 PM EDT Wed Sep 4 2019 ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ110-SCZ054-056-052115- Coastal Brunswick-Coastal Horry-Coastal Georgetown- 505 PM EDT Wed Sep 4 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. High Surf Advisory. Hurricane Warning. Storm Surge Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Hurricane Warning. Storm Surge Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ107-109-052115- Inland New Hanover-Inland Brunswick- 505 PM EDT Wed Sep 4 2019 ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Surge Warning. Hurricane Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Surge Warning. Hurricane Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ106-108-052115- Coastal Pender-Coastal New Hanover- 505 PM EDT Wed Sep 4 2019 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... ...HIGH SURF ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT FRIDAY... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Hurricane Warning. Storm Surge Warning. High Surf Advisory. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. Storm Surge Warning. High Surf Advisory. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ105-SCZ055-058-059-052115- Inland Pender-Inland Georgetown-Central Horry-Northern Horry- 505 PM EDT Wed Sep 4 2019 ...HURRICANE WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 5, 2:54 AM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Wilmington NC
254 AM EDT Thu Sep 5 2019
SCZ039-055-050800-
Williamsburg SC-Inland Georgetown SC-
254 AM EDT Thu Sep 5 2019
...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN GEORGETOWN AND
SOUTHWESTERN WILLIAMSBURG COUNTIES UNTIL 400 AM EDT...
At 253 AM EDT, Doppler radar was tracking a strong thunderstorm over
Sampit, or 11 miles west of Georgetown, moving west at 40 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Andrews, Lambert, Sampit, Trio, Earle, Gourdin, Lane and
Greeleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3326 7956 3327 7956 3330 7966 3332 7970
3332 7974 3338 7979 3337 7980 3339 7984
3343 7988 3344 7987 3350 7997 3351 8000
3349 8000 3351 8001 3350 8002 3351 8008
3350 8010 3362 8004 3342 7938 3324 7944
TIME...MOT...LOC 0653Z 106DEG 33KT 3336 7950
MCKThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 2:54 AM EDT | Special Weather Statement | ILM | Williamsburg | 66 min |
| Sep 5, 4:10 AM EDT | Tornado Warning | ILM | Horry | 35 min |
| Sep 5, 4:23 AM EDT | Tornado Warning | ILM | Horry | 37 min |
| Sep 5, 4:55 AM EDT | Tornado Warning | ILM | Horry | 20 min |
| Sep 5, 5:06 AM EDT | Tornado Warning | ILM | Horry | 24 min |
| Sep 5, 5:18 AM EDT | Tornado Warning | ILM | Horry | 27 min |
| Sep 5, 5:24 AM EDT | Tornado Warning | ILM | Horry | 24 min |
| Sep 5, 5:58 AM EDT | Tornado Warning | ILM | Florence, Georgetown, Horry, Marion, Williamsburg | 28 min |
| Sep 5, 6:03 AM EDT | Flash Flood Warning | ILM | Horry | 4 hr |
| Sep 5, 6:47 AM EDT | Tornado Warning | ILM | Horry | 12 min |
| Sep 5, 6:51 AM EDT | Tornado Warning | ILM | Horry | 39 min |
| Sep 5, 7:25 AM EDT | Tornado Warning | ILM | Dillon, Horry, Marion | 50 min |
| Sep 5, 7:49 AM EDT | Tornado Warning | ILM | Horry | 26 min |
| Sep 5, 8:12 AM EDT | Tornado Warning | ILM | Horry | 33 min |
| Sep 5, 8:21 AM EDT | Flash Flood Warning | ILM | Georgetown, Horry | 114 min |
| Sep 5, 9:19 AM EDT | Tornado Warning | ILM | Horry | 26 min |
| Sep 5, 9:27 AM EDT | Flash Flood Warning | ILM | Georgetown, Horry, Marion, Williamsburg | 2 hr |
| Sep 5, 9:37 AM EDT | River Flood Warning | ILM | Dillon, Horry, Marion | 21 days |
| Sep 5, 9:37 AM EDT | River Flood Warning | ILM | Darlington, Florence | 5 days |
| Sep 5, 9:58 AM EDT | Tornado Warning | ILM | Horry | 32 min |
| Sep 5, 10:06 AM EDT | Flash Flood Warning | ILM | Horry | 114 min |
| Sep 5, 2:28 PM EDT | Flash Flood Warning | ILM | Georgetown | 2 hr |
| Sep 5, 3:29 PM EDT | Flash Flood Warning | ILM | Georgetown, Horry | 9 hr |
| Sep 5, 7:57 PM EDT | Beach Hazards Statement | ILM | Georgetown, Horry | 9 hr |
| Sep 5, 7:57 PM EDT | Rip Current Statement | ILM | Georgetown, Horry | 21 hr |
Nearby
Tornado Warnings in South Carolina, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.